REAL

PARTIAL COVERING OF A CIRCLE BY EQUAL CIRCLES. PART II : THE CASE OF 5 CIRCLES

Gáspár, Zsolt and Tarnai, Tibor and Hincz, Krisztián (2014) PARTIAL COVERING OF A CIRCLE BY EQUAL CIRCLES. PART II : THE CASE OF 5 CIRCLES. Journal of Computational Geometry, 5 (1). pp. 126-149. ISSN 1920-180X, ESSN: 1920-180X

[img] Text
109-643-1-PB.pdf
Restricted to Repository staff only

Download (571Kb) | Request a copy
Item Type: Article
Subjects: T Technology / alkalmazott, műszaki tudományok > TA Engineering (General). Civil engineering (General) / általános mérnöki tudományok
Depositing User: Dr. Krisztián Hincz
Date Deposited: 23 Sep 2014 12:43
Last Modified: 23 Sep 2014 12:43
URI: http://real.mtak.hu/id/eprint/16157

Actions (login required)

View Item View Item